# SDR CALA2025061305545

- Difficulty date: June 10, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N74007
- Make and model: Boeing 777224
- Aircraft serial: 29477
- Aircraft time: 119,330 hours, 12,257 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 820111000012
- Part serial: 161038148
- Condition: Odor
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CHILLER 208 FWD GALLEY HAD ELECTRICAL ODOR THEN SHUT DOWN.ODOR S TOPPED SDR HAS BEEN FLAGGED PER GMM 04-20-16 3B (5) ACCOMPLISHED CONDITIONAL INSPECTION REF. AMM. TASK 05-51-58-800-801-C3. ABLE TO VERIFY THAT ELECTRICAL ODOR COMING OUT OF OVEN #108. G11. PLACING ITEM ON MEL. DEFER OVEN 108 INOP COMPLIED WITH MEL.
